# SDR CALA2017121104388

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 65,932 hours, 26,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D57460186
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NUMBER ONE SLAT DAMAGED ON LOWER SIDE OF LEADING EDGE OUTBOARD OF TRACK 2.  REMOVED DAMAGE AND REPAIRED WING LEADING EDGE LOWER SIDE LEFT HA ND OUTBOARD OF TRACK 2 IAW A320 SRM 57-40-00-300-007
